Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 22, Pages 1179-1182

On almost automorphic solutions of linear operational-differential equations

Department of Mathematics, Morgan State University, Baltimore, MD 21251, USA

Received 20 January 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We prove almost periodicity and almost automorphy of bounded solutions of linear differential equations x(t)=Ax(t)+f(t) for some class of linear operators acting in a Banach space.